Vol. 93, No. 2, 1981

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Notes on the Feynman integral. I

Gerald William Johnson and David Lee Skoug

Vol. 93 (1981), No. 2, 313–324
Abstract

We extend somewhat and simplify substantially some of the recent work of Cameron and Storvick involving the analytic Feynman integral of certain functions on Wiener space of the form F(x) = exp{ ab𝜃(t,x(t))dt}; here 𝜃 is a Complex-valued function on (a,b] ×R and x is an element of Wiener space, that is, a continuous function on [a,b] which vanishes at a.

Mathematical Subject Classification 2000
Primary: 81C35, 81C35
Secondary: 28B05, 58D30, 49G99
Milestones
Received: 26 October 1979
Published: 1 April 1981
Authors
Gerald William Johnson
David Lee Skoug